# SDR ZZDA2011866

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 E-PATH LIGHTS INOP.  REMOVED AND REPLACED E-PATH LAMP SOCKET ASSEMBLY IAW AMM 33-51-04.  REPAIRED 2 BROKEN SPLICES AFT OF ROW 23 IAW SWPM 20-10-03, OPS CHECK OF EMERGENCY LIGHTING SYSTEM NORMAL IAW AMM 33-51-00.
